Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Vaginal spotting with back and stomach pain after taking postinor

Vaginal spotting with back pain and stomach pain 6days after taking postinor 2 Hi,i am 22yrs last menstrual flow was from 14-18th june.on the 25/6/11 i took the two tablets of postinor-2 at once after having unprotected sex and now i am having vaginal bleeding or spotting(dark brown colour),back pain and lower stomach pain.are these signs normal or should i stil b bordered?pls im so confused.
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  958
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The dark brown colored spotting may be collected blood in vagina.It is a side effect of taking prostinor 2 and is common.It is a breakthrough bleeding because you took postinor 2 no need to worry.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor